MAUDE Adverse Event Report: KEYSTONE DENTAL INC DYNABLAST PASTE 0.5CC

KEYSTONE DENTAL INC DYNABLAST PASTE 0.5CC
Catalog Number 10.210.1050
Health Effect - Clinical Code Pain (1994)
Date of Event 12/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Graft remains implanted.
 
Event or Problem Description
This clinician contacted keystone dental on (b)(6) 2016 to report that a patient receiving dyanblast paste following an immediate extraction and grafting procedure 2 weeks ago had complained of pain, numbness, and swelling at the grafting site.According to the incident narrative, the tooth at fdi-iso dental site 33, was extracted on (b)(6) 2016 and immediately grafted with dynablast paste.On (b)(6) 2016, the patient reported regaining feeling at the grafting site.

Brand Name
DYNABLAST PASTE 0.5CC
Common Device Name
DYNABLAST PASTE 0.5CC
Manufacturer (Section D)
KEYSTONE DENTAL INC
154 middlesex tpk
burlington MA 01803 4403
MDR Report Key6254154
Report Number3005990499-2016-00007
Device Sequence Number13685316
Product Code NUN
UDI-Device IdentifierD7681021010500
UDI-PublicD7681021010500
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K043573
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Dental Assistant
Type of Report Initial
Report Date (Section B) 01/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date02/28/2018
Device Catalogue Number10.210.1050
Device Lot Number155744
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date01/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 HR